# SDR CA980317020

- Difficulty date: March 13, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Aircraft time: 14,473 hours
- Engine: Garrtt TPE3316
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Failed
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) OVERHAULED GEAR DOOR ACTUATOR INSTALLED TO RECTIFY A PREVIOUS PROBLEM. GROUND TEST OK. TEST FLIGHT FORWARD GEAR DOORS FAILED TO OPEN AND GEAR MANUALLYLOWERED. GROUND OPERATION NORMAL. INVESTIGATION REVEALED THAT THE ACTUATOR LIMIT SWITCH WIRES WERE MISLABELED DURING OVERHAUL. THE AUX LIMIT SWITCHES ARE BACK-UPS TO THE AIRFRAME MOUNTED LIMIT SWITCHES. DURING FLIGHT THE AIR LOADES ON THE DOORS, THE ACTUATOR TRIPPED THE AUX LIMIT SWITCHES AS WELL AS THE AIRFRAME SWITCHES. SWITCH WIRES RELABELED AND INSTALLED CORRECTLY.
